Tampere University of Technology

TUTCRIS Research Portal

Generalizations of Swierczkowski’s lemma and the arity gap of finite functions

Research output: Contribution to journalArticleScientificpeer-review

Standard

Generalizations of Swierczkowski’s lemma and the arity gap of finite functions. / Couceiro, M.; Lehtonen, E.

In: Discrete Mathematics, Vol. 309, No. 20, 2009, p. 5905-5912.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Couceiro, M & Lehtonen, E 2009, 'Generalizations of Swierczkowski’s lemma and the arity gap of finite functions', Discrete Mathematics, vol. 309, no. 20, pp. 5905-5912. https://doi.org/10.1016/j.disc.2009.04.009

APA

Vancouver

Author

Couceiro, M. ; Lehtonen, E. / Generalizations of Swierczkowski’s lemma and the arity gap of finite functions. In: Discrete Mathematics. 2009 ; Vol. 309, No. 20. pp. 5905-5912.

Bibtex - Download

@article{6668916ed5304250beefa3d331d4fd13,
title = "Generalizations of Swierczkowski’s lemma and the arity gap of finite functions",
author = "M. Couceiro and E. Lehtonen",
note = "Contribution: organisation=mat,FACT1=1",
year = "2009",
doi = "10.1016/j.disc.2009.04.009",
language = "English",
volume = "309",
pages = "5905--5912",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "20",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Generalizations of Swierczkowski’s lemma and the arity gap of finite functions

AU - Couceiro, M.

AU - Lehtonen, E.

N1 - Contribution: organisation=mat,FACT1=1

PY - 2009

Y1 - 2009

U2 - 10.1016/j.disc.2009.04.009

DO - 10.1016/j.disc.2009.04.009

M3 - Article

VL - 309

SP - 5905

EP - 5912

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 20

ER -